# SDR ASMF201507015

- Difficulty date: June 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 36,003 hours, 18,983 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 10127R5705
- Condition: Cracked
- Location: Cockpit
- Part time: 36,003 hours, 18,983 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT AT 39,000 FEET, THE LT WINDOW NR 1 CRACKED.  ACCOMPLISHED THE QRH 1.14 PROCEDURE, CONFIRMING THE FAILURE & CONTINUING TO DESTINATION.  REPLACED THE LT WINDOW NR 1 & WINDOW HEAT CONTROLLER MODULE IAW AMM 56-12-11 & AMM 30-41-11, TESTED CORRECT.
